That is a low dose I believe and you should not feel anything really but less anxiety and panic and perhaps some more relaxed and laid back .........
Everyone reacts differently to meds but as pointed out you should have had less a/p after 4 to 5 hrs once taken this is a faster acting med ...it is in the Benzo class not one that you have to wait 4 to 6 weeks for any noticable changes
You should talk to your doc about
putting amount up or at least talk to him/her and explain IF you are NOT getting or finding any RELIEF whatsoever...dont just up it on your own what is your total dosage supposed to be ??
Contribute today to support Healing Well Forums...Donate @
Moderator for Anxiety /Panic
Moderator for Alzheimer's
Co Moderator for Crohns Disease
DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
Be Thankful for the Difficult times..During those times we GROW
EMPATHY is Always Better than APATHY
" Friends Are Cheaper Than Therapists "